skin-hair-icon
Skin becoming dark
I was once a fair complexion guy. But nowadays i am becoming darker. What medicines can i take to be fairer and to stunt my melanin secretion a bit?
374 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sabyasachi Majumdar
Dermatologist 31 yrs exp Kolkata
Please take an appointment for further discussion and consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.